Monographs and scientific papers - DOMESTIC LIST

Contents

1. Thesis
2. Monographs and lecture notes
3. Scientific papers in domestic refereed journals
4. Contributions to domestic conference proceedings
5. Pogledi-Dijalog (Prospects-Dialogs)

1. Thesis

  1. Master Thesis: "Family of Operators on A'" ("Familija operatora na prostoru A'"), Beograd, 1977.
  2. Doctoral Thesis: "On Some Spaces of Generalized Functions from the Point of View of Sequential Theory" ("O nekim prostorima uopštenih funkcija sa stanovišta sekvencijalne teorije"), Novi Sad, 1979.
Gore

2. Monographs and lecture notes

  1. B. Stanković, S. Pilipović, Teorija distribucija, Publ. Math. Inst. Novi Sad, Novi Sad, 1982.
  2. M. Nedeljkov, D. Perišić, S. Pilipović, Pseudodifferential operators (lecture notes) Math. Inst. SANU, Beograd, 1997.
  3. S. Pilipović, B. Stanković, Prostori distribucija, SANU, Ogranak u Novom Sadu, Novi Sad, 2000.
  4. Z. Crvenković, D. Perišić, S. Pilipović, Contributions to the Theory Generalized Random Processes, Univ. Novi Sad, 2000.
  5. M. Nedeljkov, S. Pilipović, Generalized function algebras and PDEs with singularities - A survey, Zb. Rad. (Beograd), 11(19): 61-120, 2006.
  6. S. Pilipović, D. Seleši, Mera i integral, Zavod za izdavanje udzbenika Beograd, 2012.
Gore

3. Scientific papers in domestic refereed journals

  1. E. Pap, S. Pilipović, Sequential Theory of Some Semigroups in Tempered Distributons, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 7(1977), 9-16.
  2. E. Pap, S. Pilipović, A Sequential Theory of Some Spaces of Generalized Functions, Publ. Inst. Math. Beograd, 25(1979), 122-130.
  3. S. Pilipović, O prostoru uopštenih funkcija čiji elementi imaju Lagerovu ekspanziju - sekvencijalni pristup, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 8(1978), 33-39.
  4. E. Pap, S. Pilipović, A Sequential Theory of Some Semigroups in Special Spaces of Generalized Functions, Mat. Vesnik, 3(1979), 315-325.
  5. S. Pilipović, On Convergence in Some Subspaces of Generalized Functions, Mat. Vesnik, 3(1979), 209-221.
  6. S. Pilipović, Konvolucija i Laplasova transformacija u L', Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 9(1979), 53-58.
  7. S. Pilipović, Kernel Theorem For Some Spaces, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 10(1980), 55-61.
  8. S. Pilipović, A. Takači, Convolution Equations on the Countable Union Of Exponential Distributions, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 10(1980), 63-70.
  9. S. Pilipović, A Note on the Space of A'-type, q-Dimensional Case, Mat. Vesnik, 5(1981), 205-213.
  10. S. Pilipović, A Note on the Space D'A, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 11(1981), 39-43.
  11. S. Pilipović, A. Takači, Corrections to "Solvability of Convolution Equations in H'{Mp}", Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 11(1981), 45-58.
  12. S. Pilipović, Characterization of the Space D' F, Mat. Vesnik, 6(1982), 409-416.
  13. S. Pilipović, An analytic characterization of the space of generalized functions which have Laquerre expansion, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 12(1982), 93-103.
  14. S. Pilipović, A note on the convolution of functions with compatible carriers, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 14(1984), 13-26.
  15. S. Pilipović, The a-Tempered Derivative and Some Spaces of Exponential Distributions, Publ. Inst. Math. Beograd, 34(48)(1983), 183-192.
  16. S. Pilipović, A. Takači, On a Class of Space of s' {Mp(x,q)}-type, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 13(1983), 145-166.
  17. S. Pilipović, Nuclearity of the space s {Mp(x,q)}, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 13(1983), 167-173.
  18. S. Pilipović, On the A-compatibility of Supports of Distributions of the K'{Mp}- type, Publ. Inst. Math. Beograd, 38(1985), 157-163.
  19. S. Pilipović, A. Takači, The quasiasymptotic behaviour of some distributions, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 15(1985), 37-46.
  20. S. Pilipović, On the S-asymptotic of tempered and K' 1 - distributions, Part I, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 15(1985), 47-58.
  21. S. Pilipović, On the S-asymptotic of tempered and K'1 - distributions, Part II, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 15(1985), 59-67.
  22. D. Nikolić-Despotović, S. Pilipović, The quasiasymptotic of distributions and the distributional Stiltjes transformation, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 16(1986), 41-52.
  23. S. Pilipović, On the quasiasymptotic behaviour of the distributional Stiltjes Transformation, Publ. Inst. Math. Beograd, 40(1986), 143-152.
  24. S. Pilipović, On the S-asymptotic of tempered and K'1 distributions, Part III, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 18(1988), 197-203.
  25. S. Pilipović, Remarks on the distributional Stieltjes transform and the S-asymptotic, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 18(1988), 197-203.
  26. S. Pilipović, Some properties of the quasiasymptotic of Schwartz distributions, Part I, Quasiasymptotic at infinity, Publ. Inst. Math., Beograd, 43(1988), 125-130.
  27. S. Pilipović, Some properties of the quasiasymptotic of Schwartz distributions, Part II, Quasiasymptotic at zero, Publ. Inst. Math., Beograd, 43(1988), 131-135.
  28. S. Pilipović, On the S-asymptotic of tempered and K'1 distributions, Part IV, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 18(1988), 191-195.
  29. D. Nikolić-Despotović, S. Pilipović, The quasiasymptotic expansion of tempered distributions and the Stieltjes transform, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 18(1988), 31-44.
  30. S. Pilipović, On the asymptotic expansion of Schwartz's distributions, Publ. Inst. Math. Beograd, 45(1989), 119-127.
  31. Z. Lozanov-Crvenković, S. Pilipović, Generalized random processes on the space A, Publ. Inst. Math. Beograd, 46(1989), 201-213.
  32. C. Klis, S. Pilipović, Remarks on regular and absolutely regular tempered distributions, Publ. Inst. Math. Beograd, 49(1991), 137-140.
  33. Z. Lozanov-Crvenković, S. Pilipović, A class of generalized random processes with values in L2( W ), Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 19(1989), 203-217.
  34. S. Pilipović, The Laguerre expansion in S'+ and the Mellin Transform, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 21(1991), 1-11.
  35. D. Nikolić-Despotović, S. Pilipović, Quasiasymptotic expansions and the Stieltjes transformation, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 20(1990), 117-128.
  36. D. Nikolić-Despotović, S. Pilipović, On the behaviour of the Stieltjes transformation at the origin, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 20(1990), 145-151.
  37. S. Pilipović, On the behaviour of distributions at infinity, wiener-Tauberian type results, Tauberian theorem, Publ. Inst. Math. Beograd, 48(1990), 129-132.
  38. S. Pilipović, M. Stojanović, ( a , b )-convolution and its application, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 23(1993), 65-86.
  39. S. Pilipović, M. Stojanović, The Modified Mellin Transform and Convolution, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 22(1992), 109-126.
  40. M. Nedeljkov, S. Pilipović, Convolution in Colombeau's spaces of Generalized functions, Part I, Publ. Inst. Math. Beograd, 52(1992), 95-105.
  41. M. Nedeljkov, S. Pilipović, Convolution in Colombeau's spaces of Generalized functions, Part II, Publ. Inst. Math. Beograd, 52(1992), 105-113.
  42. D. Nikolić-Despotović S. Pilipović, The quasiasymptotic expansion and the moment expansion of tempered distributions, Publ. Inst. Math. Beograd, 53(1993), 88-94.
  43. S. Pilipović, Pseudo-differential operators and the microlocalization in the space of Colombeau's generalized functions, Bull. Serbian Acad. Sci., 20(1995), 13-27.
  44. S. Pilipović, B. Stanković, Quasi-asymptotics and S-asymptotics of ultradistributions, Bull. Serbian Acad. Sci., 20(1995), 61-74.
  45. Z. Lozanov-Crvenković, S. Pilipović, Gaussian Generalized Random Processes In Colombeau's spaces of generalized functions, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 25(1995), 57-65.
  46. N. Djapić, S. Pilipović, Colombeau's generalized functions on a manifold, Novi Sad J. Math., 26(1996),77-91.
  47. S. Pilipović, Quasiasymptotics and S-asymptotics in S and D', Publ. Inst. Math. Beograd, 58(1995), 13-20.
  48. S. Pilipović, B. Stanković, S-asymptotics of distributions, Bull. Serbian Acad. Sci., 20(1995), 61-74.
  49. S. Pilipović, Novi Pristup Grinovim funkcijama, Sveske Fizičkih Nauka, 1(1996), 64-71.
  50. S. Pilipović, M. Stojanović, Generalized goursat problem and the quasiasymptotics of a solution, Facta Universatis (Niš), 13(1998), 33-44.
  51. M. Mijatović, S. Pilipović, Integrated Semigroups, Relations With Generators, Novi Sad J. Math. 27(1998), 65-75.
  52. Z. Lozanov-Crvenković, S. Pilipović, Some Classes of Colombeau's Generalized Random Processes, Novi Sad J. Math. 27(1998), .
  53. S. Pilipović, B. Stanković, Properties of Ultradistributions Having the S-asymptotics, Bull. Serbian Acad. Sci., 21 (1995),47-59.
  54. S. Pilipović, B. Tošić, R. Maksimović, N. Djapić, A new approach towards investigation proceedings dynamic analysis, NBP-Beograd, 1(1997), 15-27.
  55. R. Maksimović, M. Pantić, B. Tošić, S. Pilipović, Entropy as a measure for the investigations procedure objectivity NBP-Beograd, 1(1997), 27-37.
  56. M. Nedeljkov, S. Pilipović, Hypoelliptic pseudodifferential operators in Colombeau's space, Bull. Serbian Acad. Sci., 23(1998), 1-14.
  57. R. Kravarušić, M. Mijatović, S. Pilipović, Integrated semigroups of unbounded linear operators in Banach spaces, Part I, Bul. Serbian Acad. Sci., 23(1998), 45-62.
  58. R. Kravarušić, M. Mijatović, S. Pilipović, Integrated semigroup of unbounded linear operators - The Cauchy problem, Part II, Novi Sad J. Math., 27(1998), 107-122.
  59. M. Mijatović, S. Pilipović, a - times integrated semigroups (a\in R>-), Mat. Vesnik, 49(1997), 153-162.
  60. Z. Lozanov Crvenković, S. Pilipović, Positive and positive definite Colombeau generalized functions, Mat. Vesnik, 52(2000), 13-17.
  61. N. Djapić, S. Pilipović, Approximated traveling wave solutions to generalized Hopf equation, Novi Sad J. Math., (1998)
  62. S. Pilipović, M. Stojanović, Nonlinear Quasiasymptotic Expansion at Zero to Generalized solutions, Bul. Serbian Acad. Sci., 24(1999), 19-33.
  63. S. Pilipović, Microlocal properties of ultradistributions, Composition and kernel type operators, Publ. Inst. Math. Beograd, 64(1998), 85-97.
  64. M. Mijatović, S. Pilipović, Integrated and distribution semigroups, Math. Montesnigri, XI(1999), 43-65.
  65. S.Pilipović, M. Stojanović, G-quasiasymptotics of semilinear hyperbolic system, N. Sad J. Math., (1999)
  66. M. Mijatović, S. Pilipović, A Class of Distributional Exponentially Bounded Semigroups, Bul. Serbian Acad. Sci., No. 26, 53-74, (2001).
  67. R. Kravarušić, M. Mijatović, S. Pilipović, Integrated semigroup of unbounded linear operators, Filomat, 15(2002), 197-210.
  68. M. Nedeljkov, S. Pilipović, On Hypoellipticity inl G, Bul. Serbian Acad. Sci., 2002, 27(2002), 47-56.
  69. S. Pilipović, Generalized functions and operations SFIN (2002), 402-442, Proc. Summer Scool Modern Mathematical Physics (Sokobanja, 2001).
  70. R. Kravarušić, M. Mijatović, S. Pilipović, Integrated semigroup of unbounded linear operators II, Mat. Vesnik, 54(2002), 117-124.
  71. S. Pilipović, N. Teofanov, On a symbol class of eliptic pseudodiferential operators, Bull. Cl. Sci. Math. Nat. Sci. Math., 27(2002), 57-68.
  72. S. Pilipović, M. Stojanović, G-quasiasymptotics at infinity to semilinear hyperbolyc system, Novi Sad J. Math., 33 (2003), 15-23.
  73. M. Mijatović, S. Pilipović, Distribution semigroups on K1 , Bull. Cl. Svi. Math. Nat. Sci. Math., 28 (2003), 7-16.
  74. S. Pilipović, D. Rakić, N. Teofanov, Homogeneous distributions and D`_Lq, Novi Sad J. Math., to appear.
  75. S. Pilipović, Funkcije i uopštene funkcije, Nove klase algebri uopštenih funkcija, Anali ogranka SANU u Novom Sadu, 1(2004/5), 11-17.
  76. S. Pilipović, O funkcijama i uopštenim funkcijama, Istorijski prikaz, Bilten SANU, 2007.
  77. M. Kostić, S. Pilipović, Convoluted C-operator families and abstract Cauchy problems, Kragujevac J. Math., 30(2007), 201-210.
  78. S. Pilipović, D. Stoeva, N. Teofanov, Frames for Frechet Spaces, Bull. Cl. Sci. Math. Nat. Sci. Math., 32(2007), 69--84.
  79. S. Pilipović, M. Vajzović, M. Vuković, Distribution semigrus on function spaces with singularitieset zero, Novi Sad J Math., 38(2008), 127-135.
  80. J. Aleksić, D. Mitrović, S. Pilipović, On a scalar conservation law with nonlinear diffusion and linear dispersion in hetergeneous media, Novi Sad J Math., 38 (2008), 129-136.
  81. T.M. Atanaković, S. Pilipović, B. Stanković, Weak solutions to differential equatuions with left and right fractional derivatives defined on $Bbb R$, Bull. Cl. Sci. Math. Nat. Sci. Math., 34(2009), 75-78.
  82. S. Pilipović, Contrabutions to local and microlocal analysis, an overwiew, Bull. Cl. Sci. Math. Nat., 35(2010), 79-95.
  83. T.M. Atanackovic, D.C. Dolicanin, S. Pilipovic, Forced oscillations of a single degree of freedom system with Fractional dissipation. Scientific Publications of the State University of Novi Pazar, Ser A: Appl. Math. Inform. And Mech. 3, 1 1-10, (2011).
  84. T.M. Atanacković, S. Pilipović, B. Stanković, A theory of linear differential equations with fractional derivatives, Bulletin CXLIV, Classe des sciences Mathematiques et Naturellees Sci. Math, (2012), 73-97.
  85. J. Aleksić, S. Pilipović, I. Vojnović, A note on convrgence in the spac of L_p distributions, NSJOM, 44 (2014), 173-181.
  86. S. Pilipović, N. Teofanov, F. Tomić, On a class of ultradifferentiable functions, NSJOM, 45 (2015), 125-142.
  87. T. Levajković, S. Pilipović, D. Seleši, Chaos expansion methods in Malliavin calculus: A survey of recent results, NSJOM, 45 (2015), 45-103.
  88. M. Kostić, S. Pilipović, D. Velinov, Degenerate C-distribution semiroups in locally convex spaces, Bulletin T.CXLIX de l’Acad. serbe des sciences et des arts ´ Classe des Sciences mathematiques et naturelles, Sci. Math., 41 (2016), 101-123.
  89. M. Kostic, S. Pilipovic, D. Velinov, Degenerate C-ultradistribution semigtoups in locally convex spaces, Bull, Classe Sci. Math. Natur, Sci. math, 42(2017), 53-67.
  90. M. Kostic, S. Pilipovic, D. Velinov, Stationary dense operators in sequentially complete locally convex spaces, Novi Sad Journal of mathematics (NSJOM) 47 (2017), 165-175.
  91. T. Atanacković, S. Pilipović, Bogoljub Stanković: Contributions to Generalized asymptotics and Mechanics, Bull, Classe Sci. Math. Natur, Sci. Math, 42(2017), 12 pp. (M24)
Gore

4. Contributions to domestic conference proceedings

  1. S. Pilipović, Linear equations with singular coefficients in the frame of Colombeau's generalized functions, II Mathematical Conference, Proc. II Math. Conf., Priština 1996, (1997), 37-48.
  2. S. Pilipović, M. Stojanović, The Strong Quasiasymptotics and a Cauchy Problem in G, X Conf. Appl. Math. (Ed. D. Herceg), Novi Sad Inst. Math., 167-174.
  3. S. Pilipović, M. Stojanović, A note on G- quasiasymptotics expansion at infinity, Procedings of the 10 th congress of Yugoslav Mahematicians, Belgrade, 261-265, 2001.
  4. S. Pilipović, N. Teofanov, On a symbol of pseudodifferential operators, Proceedings of the 10th Congress of Yugoslav Mthematicians, Belgrade, 21-24., 01., 267-270, 2001
  5. S. Pilipović, Algebras of generalized functions - two approaches, Boundary and Cauchy problems with singularities, Bull. Soc. Math. Banja Luka, 9(2002), 110-125, (2004).
  6. S. Pilipović, Analytic, real analytic and harmonic generalized functions, University of East Sarajevo, 2011.
  7. T.M. Atanacković, S. Pilipović, Matematičke metode u medicini, Nova interdisciplinarna ostvarenja i unapređenje kliničke prakse i zdravlja (urednik J.K. Popović), Akademija medicinskih nauka Srpskog lekarskog društva, Beograd, 3, 2012.
Gore

5. Tekstovi opšteg karaktera (General texts)

  1. S. Pilipović, O vrednovanju naučnih rezultata u oblastima prirodnih nauka sa posebnim osvrtom na oblast matematike, Anali ogranka SANU u Novom Sadu, 1(2004/5), 175-178.
  2. S. Pilipović, Z. Petrović, Prilog strategija razvoja nauke u Srbiji, Prirodne nauke i matematika, Anali ogranka SANU u Novom Sadu, 2(2006), 99-104.
  3. S. Pilipović, Mihailo Petrović Alas - Naučni rezultati, Srpska akademija nauka i umetnosti, Galerija, 31-44, 2018.
Gore